二次剩余问题的一个新定理(英文)  

A NEW THEOREM ABOUT THE QUADRATIC RESIDUOSITY PROBLEM

在线阅读下载全文

作  者:张韶华[1] 

机构地区:[1]山东大学数学与系统科学学院

出  处:《数学杂志》2007年第1期15-18,共4页Journal of Mathematics

摘  要:研究了二次剩余问题,利用整数分类的办法,给出了|Jn|和|Qn|的公式(这里n是奇合数,Jn是Zn*中有Jacobi符号为1的所有元素的集合,Qn是模n的所有二次剩余的集合) .基于这些结果,可以得出当a对模n的Jacobi符号等于1时,正确猜测a为模n的二次剩余的可能性,从而推广了[1]p .74中的结果.In this paper, we study the quadratic residuosity problem (QRP). Using the methods of integer classification, we give formulae of |Jn| and | Qn| for a given odd composite interger n, where Jn is the set of all elements in Zn^* having Jacobi symbol 1 and Qn is the set of all quadratic residues modulo n, Based on these results, one can obtain the probability of a correct guess that a is α quadratic residue modulo n and generalize the result in [1] p. 74, where a is α positive integer modulo n having Jacobi symbol 1.

关 键 词:二次剩余问题 JACOBI符号 LEGENDRE符号 二次剩余 

分 类 号:O156.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象